×

On the structure of general stochastic automata. (English) Zbl 0491.68051

MSC:

68Q45 Formal languages and automata
68Q70 Algebraic theory of languages and automata
PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] 1. J. ASENDORPF, Reduktion nichtdiskreter stochastischer Automaten, Diplomarbeit, Kiel, 1973.
[2] 2. H DADUNA, Stochastic Algebras and Stochastic Automata over General Measurable Spaces: Algebraic Theory and a Decomposition Theorem; in: Fundamentals of Computation Theory, Lect. Notes Comp. Sc., Vol. 56, 1977, pp 72-77, Berlin, Heidelberg, New York. Zbl0362.94053 MR490597 · Zbl 0362.94053
[3] 3. H. DADUNA, Stochastische Algebra, Theorie und Anwendungsbeispiele, Dissertation, Hamburg, 1979 Zbl0434.68037 · Zbl 0434.68037
[4] 4. E.-E. DOBERKAT, Gute Strategien für bewertete Zustands-automaten über metrischen Räumen, to appear in: Math.-Phys, Semesterberichte, Preprint, 1978. Zbl0377.94060 MR589665 · Zbl 0377.94060
[5] 5. E.-E. DOBERKAT, Stochastic behavior of Initial Nondeterministic Automata, to appear in: Proc. Fourth European Meeting on Cybernetics and Systems Research, Linz, 1978, Preprint, 1978. Zbl0469.68063 MR635467 · Zbl 0469.68063
[6] 6. E.-E. DOBERKAT, Convergence Theorems for Stochastic automata and Learning Systems, Preprint, 1978. MR541863 · Zbl 0384.93031
[7] 7. E.-E. DOBERKAT, On a representation of Measurable Automaton-Transformations by Stochastic Automata, To appear in: J. Math. Anal. Appl., Preprint, 1978. Zbl0365.94076 MR538232 · Zbl 0365.94076 · doi:10.1016/0022-247X(79)90157-4
[8] 8. G. GRATZER, Universal Algebra, Princeton, N.J., 1968. Zbl0182.34201 MR248066 · Zbl 0182.34201
[9] 9. K. HINDERER, Foundations of Non-Stationary Dynamic Programming, Berlin, Heidelberg, New York, 1970. Zbl0202.18401 · Zbl 0202.18401
[10] 10. M. IOSIFESCU and R. THEODORESCU, Random Processes and Learning, Berlin, Heidelberg, New York, 1969. Zbl0194.51101 · Zbl 0194.51101
[11] 11. L. A. RASTRIGIN and K. K. RIPA, Statistical Search as a Probability Automaton, Avtomatika i Vychislitel’naya Tekhnika, Vol. 5, No. 1, 1971, pp. 50-55. Zbl0224.94069 MR302374 · Zbl 0224.94069
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.